# SDR SWAA2022041892812

- Difficulty date: April 10, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 27,161 hours, 12,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ATTENDANT PANEL EMERGENCY LIGHT SWITCH INOPERATIVE. / [01] UPON FURTHER INVESTIGATION; FOUND CABIN EMRGENCY LIGHTS CIRCUIT BREAKER P6-11; A-9 PULLED. RESET CIRCUIT BREAKER AND PERFORMED GOOD TEST OF AFT ATTENDANT PANEL EMERGENCY LIGHT SWITCH PER AMM 33-51-00-710-801.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
